Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Finite dimensional modules for multiloop superalgebras of types $ A(m,n)$ and $ C(m)$


Author: S. Eswara Rao
Journal: Proc. Amer. Math. Soc. 141 (2013), 3411-3419
MSC (2010): Primary 17B65; Secondary 17B67, 17B10
Published electronically: June 21, 2013
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this article we construct a new class of finite dimensional irreducible modules generalizing evaluation modules for multiloop superalgebras of types $ A(m,n)$ and $ C(m)$. We prove that these are the only such modules. In all other cases it is known that such modules are evaluation modules.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 17B65, 17B67, 17B10

Retrieve articles in all journals with MSC (2010): 17B65, 17B67, 17B10


Additional Information

S. Eswara Rao
Affiliation: School of Mathematics, Tata Institute of Fundamental Research, Mumbai, India
Email: senapati@math.tifr.res.in

DOI: http://dx.doi.org/10.1090/S0002-9939-2013-11619-9
PII: S 0002-9939(2013)11619-9
Received by editor(s): September 15, 2011
Received by editor(s) in revised form: December 23, 2011
Published electronically: June 21, 2013
Communicated by: Kailash C. Misra
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.